# SDR COMA0660478

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 27,179 hours, 24,499 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0921
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 12,153 hours, 10,766 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5396 - WHILE AT THE GATE IN RDU RECEIVED A CARGO SMOKE WARNING, CREW DECLARED AN EMERGENCY.  REPLACED THE NR 2 SMOKE DETECTOR.
